# SDR VNAA2921112099992

- Difficulty date: November 20, 2021
- Submitted: November 20, 2021
- Operation: Air carrier
- Aircraft: N598NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15413
- Aircraft time: 11,942 hours, 10,899 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: SH670313543
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT FS 310.00 BETWEEN STGR 25L AND STGR 26R.  REPLACED FRAME SEGMENT IAW CRJ900 SRM 53-00-06-201-006-A01.
